# SDR DHL2002802003

- Difficulty date: April 12, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK 1.5 INCH BETWEEN STRINGER 17 AND 18 AT STA 1740 ABOVE TAB, FRONT SPAR, RT SIDE OF A/C.  INSTALLED REPAIR PER SRM 53-2-1 ITEM 16-2.
